We correct a mistake in the statement of Theorem 1.3 in [Proc. Amer. Math. Soc. 127 (1999), no. 12, 3451-3459].

Lopez, A., Chiantini, L. (2009). Corrigendum to: Focal loci of families and the genus of curves on surfaces. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 137, 3951-3951.

Corrigendum to: Focal loci of families and the genus of curves on surfaces

LOPEZ, Angelo;
2009-01-01

Abstract

We correct a mistake in the statement of Theorem 1.3 in [Proc. Amer. Math. Soc. 127 (1999), no. 12, 3451-3459].
Lopez, A., Chiantini, L. (2009). Corrigendum to: Focal loci of families and the genus of curves on surfaces. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 137, 3951-3951.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/143366
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? ND
social impact